MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1179/1973947814y.0000000231

Медицинская библиотека · Journal of chemotherapy (Florence, Italy) · 2016

Encephalopathy following melphalan administration.

Dubey Divyanshu, Freeman Matthew, Neeley Om James, Carter Gregory

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

OBJECTIVE

To describe a rare case of encephalopathy following melphalan administration. Presentation and intervention:: A 59-year-old female with multiple myeloma developed encephalopathy following administration of melphalan. After ruling out other aetiologies, we hypothesized elevated cytokines from systemic inflammatory response to melphalan as the likely aetiology. The TNF-alpha level was found to be significantly elevated. Plasmapharesis was performed which reduced the level of cytokines, and also improved the patient's neurological status.

CONCLUSION

Melphalan administration, especially in renally impaired patients, may lead to development of encephalopathy. Based on our case report, we suggest that elevated levels of cytokines could be the underlying mechanism of worsening mental status.

Для цитирования: Dubey Divyanshu, Freeman Matthew, Neeley Om James, Carter Gregory. Encephalopathy following melphalan administration.. Journal of chemotherapy (Florence, Italy). 2016. DOI: 10.1179/1973947814y.0000000231.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.